MathSciNet Relay Station
MathSciNet bibliographic data
MR213376 15.20
Botta, Peter Linear transformations that preserve the permanent. Proc. Amer. Math. Soc. 18 1967 566–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement